Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 106, NWS Philadelphia/Mount Holly

November 15, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 15, 2025, 1:14 AM EST. It took effect at Nov 15, 2025, 6:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2025, 1:14 AM EST (06:14 UTC)
In effect from
Nov 15, 2025, 6:00 PM EST
Expired
Nov 16, 2025, 3:16 AM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

367 
WHUS71 KPHI 150614
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
114 AM EST Sat Nov 15 2025

ANZ450>455-151915-
/O.NEW.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.CON.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
114 AM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south and southwest winds 
  15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. 
  For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 
  kt and seas 4 to 7 ft possible.

* WHERE...Coastal waters from Sandy Hook NJ to Fenwick Island DE
  out 20 nm. 

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Watch, from Sunday morning 
  through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-151915-
/O.NEW.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.CON.KPHI.GL.A.0020.251116T1100Z-251117T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
114 AM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south and southwest winds 
  15 to 25 kt with gusts up to 30 kt and rough waters expected. 
  For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 
  kt and very rough waters possible.

* WHERE...Delaware Bay.

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Watch, from Sunday morning 
  through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Johnson
3 follow-up statements
040 
WHUS71 KPHI 151734
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1234 PM EST Sat Nov 15 2025

ANZ450>455-161100-
/O.CON.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.UPG.KPHI.GL.A.0020.251116T1100Z-251117T2300Z/
/O.NEW.KPHI.GL.W.0030.251116T1100Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1234 PM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 PM EST MONDAY...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 20 
  kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt 
  and seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Warning, from 6 AM Sunday to 6 
  PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-161100-
/O.CON.KPHI.SC.Y.0106.251115T2300Z-251116T1100Z/
/O.UPG.KPHI.GL.A.0020.251116T1100Z-251117T1800Z/
/O.NEW.KPHI.GL.W.0030.251116T1100Z-251117T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1234 PM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 PM EST MONDAY...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 15 
  kt with gusts up to 25 kt and a moderate chop expected. For 
  the Gale Warning, west winds 15 to 25 kt with gusts up to 35 
  kt and rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM EST Sunday. For the Gale Warning, from 6 AM Sunday to 6 
  PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to west when the cold front arrives on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
144 
WHUS71 KPHI 160011
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
711 PM EST Sat Nov 15 2025

ANZ450>455-161300-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-251116T1100Z/
/O.CON.KPHI.GL.W.0030.251116T1100Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
711 PM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 PM EST
MONDAY...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 20 
  kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Warning, west winds 25 to 35 kt with gusts up to 40 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, until 6 AM EST Sunday. 
  For the Gale Warning, from 6 AM Sunday to 6 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to northwest when the cold front arrives on Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-161300-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-251116T1100Z/
/O.CON.KPHI.GL.W.0030.251116T1100Z-251117T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
711 PM EST Sat Nov 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 PM EST
MONDAY...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 15 kt
  with gusts up to 25 kt and a moderate chop. For the Gale
  Warning, west winds 20 to 30 kt with gusts up to 40 kt and very
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, until 6 AM EST Sunday. 
  For the Gale Warning, from 6 AM Sunday to 6 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Expect an abrupt wind shift from southwest
  to northwest when the cold front arrives Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Staarmann
013 
WHUS71 KPHI 160816
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EST Sun Nov 16 2025

ANZ430-431-162300-
/O.CAN.KPHI.SC.Y.0106.000000T0000Z-251116T1100Z/
/O.EXT.KPHI.GL.W.0030.251116T0816Z-251117T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EST Sun Nov 16 2025

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and very 
  rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450>455-162300-
/O.CAN.KPHI.SC.Y.0106.000000T0000Z-251116T1100Z/
/O.EXT.KPHI.GL.W.0030.251116T0816Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EST Sun Nov 16 2025

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 
  4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 1:11 AM EST, 3 minutes earlier.

Area forecast discussion, Nov 15, 1:11 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
111 AM EST Sat Nov 15 2025

.SYNOPSIS...
High pressure near Hudson Bay builds down into the region today,
then departs by tonight as a warm front associated with a clipper
system moving into the Great Lakes lifts into the region. This
clipper system passes north of the region on Sunday. High pressure
then builds down into the Great Plains states on Monday, passing off
the Mid-Atlantic coast on Tuesday. Weak low pressure may affect the
area Wednesday. High pressure returns to close out the new work
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
There is a chance for light rain late today and tonight as a
warm front lifts through the region. It is a brief window that
we could see any rain, and there isn't any strong signals for
heavy rain, so expecting rain amounts to generally be less than
one quarter inch.

At this point, the risk for any other hazards appears very low.
The showers should precede the low level jet progressing over
our region, and thus the risk for any stronger winds mixing down
is low. Additionally, given the timing, instability (even
elevated instability) is going to be very limited. So while I
can't rule out occasional lightning, even that threat is
limited.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Low pressure will pass north of the area Sunday morning, and a
strong cold front follows through. A tight pressure gradient forms
over the area between low pressure over eastern Canada and New
England and high pressure building down into the Northern and
Central Plains states. Cold air advection will not be underway until
late Sunday and Sunday night. As a result, highs on Sunday will
generally be early in the day, and should be in the mid to upper 50s
for most of the region and in the low 60s for extreme southern New
Jersey and Delmarva.

The main story on Sunday and Sunday night will be the strong west to
northwest winds which will be increasing to 15 to 25 mph with 30 to
40 mph gusts. With loss of diurnal heating Sunday night, winds will
diminish to 15 to 20 mph with gusts up to 30 mph. Gusty conditions
continue into Monday.

This situation tends to result in Lake Effect snow well to the north
and west, and some of those snow showers may encroach the southern
Poconos and far northwest New Jersey, but accumulating snow is not
expected.

Lows Sunday night drop into the low to mid 30s. With cold air
advection underway, highs on Monday will be much colder, generally
in the mid to upper 40s. Cold Monday night with lows ion the upper
20s to low 30s, though generally warmer in the urban environments
and along the coasts.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure moves off the Southeast and Mid-Atlantic coasts on
Tuesday, and weak low pressure passes through the region Tuesday
night and departs Wednesday morning. While some wintry precip is
possible for the higher elevations of the southern Poconos and far
northwest New Jersey, rain will be the dominant p-type.

High pressure then builds down into the Great Lakes and Ohio Valley
Thursday and moves offshore Friday. Another storm system may
approach on Friday, but there are timing and placement
inconsistencies. For now, will follow the NBM and carry chance PoPs
(30 to 40 percent). Temperatures will be warm enough to support rain
throughout.

Temperatures will be seasonably chilly for this time of the year,
warming back to above normal levels by Friday.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through today...Prevailing VFR. However, occasional drop to MVFR
ceilings possible, especially after 21Z, and especially for KABE and
KRDG. Winds will start light and variable, but eventually settle out
of the S by 18Z. Wind speeds through today should remain light -
generally less than 10 Kt.

Tonight...A brief period of showers moving from W to E before 03Z
could result in MVFR ceilings. In the wake of the showers,
should see some modest improvement to VFR. Also expect surface
winds to shift to SSW and a low level jet is expected overhead
for much of the night resulting in low level wind shear across
the area.

Outlook...

Sunday through Sunday night...VFR. W-NW winds 15 to 25 kt with 25 to
35 kt gusts.

Monday through Monday night...VFR. W-NW winds 15 to 20 kt with gusts
up to 30 kt, diminishing to less than 10 kt Monday night.

Tuesday through Tuesday night...VFR Tuesday, then sub-VFR possible
Tuesday night in SHRA.

Wednesday...VFR.

&&

.MARINE...
As of 1 AM, winds at buoy 44065 are flirting with 25 kt. However,
winds are expected to decrease shortly.

Across the area, winds and seas should stay below Small Craft
Advisory Criteria through the day time hours today as the direction
gradually shifts from northerly to southerly. By this evening,
southerly winds are expected to increase on all waters. Therefore,
have issued a Small Craft Advisory for the overnight period. We
could see an abrupt shift to southwesterly or even westerly winds
very late tonight into early Sunday morning.

Outlook...

Sunday through Monday...A Gale Watch is in effect for Delaware Bay
and the Atlantic coastal waters. West to northwest winds will range
from 20 to 30 kt with 35 to 40 kt gusts. Winds begin to diminish
Monday afternoon.

Monday night...Lingering Small Craft Advisory conditions,
diminishing late.

Tuesday through Wednesday...Sub-SCA conditions.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 PM this evening to 6 AM EST Sunday
     for ANZ430-431-450>455.
     Gale Watch from Sunday morning through Monday afternoon for
     ANZ430-431.
     Gale Watch from Sunday morning through Monday afternoon for
     ANZ450>455.

&&

SYNOPSIS...MPS
NEAR TERM...Johnson
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...Johnson/MPS
MARINE...Johnson/MPS
Hazardous weather outlook, Nov 14, 3:16 AM EST, 21 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
316 AM EST Fri Nov 14 2025

MDZ012-015-019-020-151100-
Kent MD-Queen Annes-Talbot-Caroline-
316 AM EST Fri Nov 14 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 12:34 PM ESTGale WarningPHI53 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.